# SDR CA080916006

- Difficulty date: September 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 23,050 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARRIED OUT SEB 03-6 ON VERTICAL TAIL ATTACH BRKT AND STAB SPAR. SPAR WAS NOT CRACKED BUT THE STEEL ATTACH BRKT WAS CRACKED AROUND A RIVET HOLE FOR THE PREVIOUSLY INSTALLED NUT PLATES. AD PREVIOUSLY ALLOWED REMOVAL OF NUT PLATES.  THIS OPERATOR HAS SEEN AT LEAST TWO OTHER FAILURES OF THIS PART. A/C TT IS ~22,950 HOURS OPERATING IN AN FTU.  REPLACED PART WITH A USED, INSPECTED SERVICEABLE PART DUE TO NO PARTS SUPPORT FROM MFG.   NOTE: NO PICTURE, NOT ABLE TO TAKE A PICTURE FROM THE INSIDE OF THE BRACKET.
